# SDR DL75A000687

- Difficulty date: April 7, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 42,042 hours, 22,579 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: 7821344
- Part serial: 0149
- Condition: Damaged
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL FLAPS STUCK AT 17 DEGREES.  TRAILING EDGE LIGHT ON.  VISUAL INSPECTION SHOWS RIGHT INBOARD T/E FLAPS NOT EXTENDED WITH DAMAGE ON INBOARD SIDE.  REPLACED RT I/B FLAP CARRAIGE ROLLER BEARING.  REPLACED RIGHT I/B FLAP CARRIAGE JACKSCREW AND GIMBAL ASSY PER M/M.   DL (P/N 276701217).
